MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number CXI-4.0-35-135-P-NS-DAV
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
As reported to customer relations, initially, the doctor was able to pass a wire all the way through the catheter.At this point the wire was removed and a shot of contrast was injected thru the catheter.The physician went to put the wire (g52543) back thru the catheter it would not pass thru.There was no kink visible and the act was above 300.They used a pilot 150 wire and the contrast used was omnipaque 300.Everything was removed and they were able to pass the stenosis with the g52543; however once they were passed the stenosis they were not able to advance the wire any further because there was a kink in the catheter.This kink is right where one of the black bands is on the catheter.This device was pulled out of the body and observed by the physician.It was kinked so bad that the braiding was exposed.The two above devices were utilized thru the access point of the left radial artery.The physician was using a g56232 in the right common femoral and the valve leaked thru the entire case.This sheath was used until the procedure was completed as this was a slow leak.There were no additional procedures; no adverse effects reported and no device breakage or separation reported.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6992699
Report Number1820334-2017-03394
Device Sequence Number13916226
Product Code KRA
UDI-Device Identifier00827002525436
UDI-Public(01)00827002525436(17)180729(10)6073808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXI-4.0-35-135-P-NS-DAV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/01/2017
Patient Sequence Number1
Patient Weight48